# SDR DALA2018111606643

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 50,921 hours, 35,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY EXIT SIGN FOR THE OVERWING EXITS WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-120 AND THE POWER SUPPLY REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4616688)
